# SDR DHL2003806005

- Difficulty date: March 13, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER STARTING ENGINE NR 3, INTERMITTENT FIRE INDICATION, SHUT DOWN ENGINE.   INSPECTED ENGINE. FOUND NO PR'S RAN ENGINE PER JRH OPS OK. DEFER NR 3 ENGINE "B" LOOP PRECAUTIONARY ENTER AS DMI #12260 PER MEL REF. 26-2-3.
